# SDR AALA202206010665

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737
- Aircraft serial: 31171
- Aircraft time: 27,110 hours, 11,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 26 ABC EMERGENCY LIGHT SHROUD BROKEN. REMOVED AND REPLACED ROW 26ABC EMERGENCY LIGHT SHROUD PER CMM 25-23-67.
